Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero

1 Issue per year


CiteScore 2017: 0.28

SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443

Mathematical Citation Quotient (MCQ) 2017: 0.12

Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 12, Issue 4

Issues

SOME PIECEWISE MONOTONIC TRANSFORMATIONS OF QUASI-DIFFUSION PROCESSES

Jacek Dqbrowski
Published Online: 2017-12-19 | DOI: https://doi.org/10.1515/dema-1979-0403

About the article

Published Online: 2017-12-19

Published in Print: 1979-10-01


Citation Information: Demonstratio Mathematica, Volume 12, Issue 4, Pages 865–874, ISSN (Online) 2391-4661, DOI: https://doi.org/10.1515/dema-1979-0403.

Export Citation

© by Jacek Dqbrowski.Get Permission

Comments (0)

Please log in or register to comment.
Log in